RELIEF from your indoor and outdoor allergy symptoms.

Available in 10 and 30 packages

Relieves:

  • ITCHY, WATERY EYES
  • RUNNY NOSE AND SNEEZING
  • NASAL CONGESTION AND STUFFINESS
  • ITCHY NOSE AND THROAT
  • ALLERGIC SKIN ITCH
  • HIVES

 

MEDICINAL INGREDIENTS: CETIRIZINE HYDROCHLORIDE 10mg

NON-MEDICINAL INGREDIENTS: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Reactin Extra Strength Allergy Relief 24-Hour

C$13.99Price
Quantity
  • If you are pregnant or nursing a baby or have liver or kidney disease, consult your doctor before use.

    Keep out of reach of children.

    Consult patient information insert before use.

    Product monograph available to health professionals upon request.

    DO NOT USE IF SEALED BLISTER SHOWS SIGNS OF TAMPERING.

    Store between 15-30 °C

Services

Contact

The Steveston Medicine Shoppe

11-3993 Chatham Street,

Richmond, BC, Canada V7E 2Z6

Pharamcy: 778-297-5777

Fax: 778-297-5778

  • facebook
  • instagram